Your browser do not support script. Here are news slide. 研究人員

謝春忠

photo

謝春忠的主要研究興趣是幾何及偏微分方程式。


Email : cchsieh AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 708
Fax: +886 2 2368-9771

著作目錄 :

1.  (with L.Kauffman;C.M.Tsau) a combinatorial algorithm for computing higher linking numbers, Asian Journal of mathematics , 21(2017), no. 2, 265-286
2.  Quantum Field Theory and Knot Invariants, Advances in Quantum field theory,Edited by Sergery Ketov,ISBN:978-953-51-00355 (2012), 155-184
3.  First non-vanishing self-linkings of knots(1),combinatoric and diagrammatic study, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS , 20(2011), no. 12, 1637-1648
4.  Combinatoric Massey-Milnor linking theory, Journal of Knot Theory and its Ramifications , 22(2011), no. 6, 927-938
5.  First non-vanishing self-linkings of knots(3),Massey-Milnor theory, Journal of Knot Theory and its Ramifications , 22(2011), no. 5, 677-687
6.  Borromean rings and linkings, Journal of Geometry and Physics (2010), no. 60, 823-831
7.  Poincare conjecture and spheres, Journal of genetics and molecular biology , 18(2007), no. 4, 267-268
8.  (with J.Hebda! C.Tsau) Linking number of singular links and the Seifert matrix, Canadian Mathematical Bulletin , 50(2007), no. 3, 390-398
9.  Linking in knot theory, Journal of knot theory and its ramifications , 15(2006), no. 8, 957-962
10.  Massey-Minlor linking=Chern-Simons-Witten graph, Journal of knot theory and its ramifications , 17(2008), no. 7, 877-903
11.  The Direct and Inverse Scattering Theory for math symbols by mimetex, Ph.D. dissertation, Yale University (1990)
12.  (with A-N Wang) (With Ai Nung Wang) Minimal Tori in math symbols by mimetex ., Proceedings Amer.Math.Soc. , 122(1994), no. 1, 323-324
13.  Some Complete Ricci-flat Kahler metrics in math symbols by mimetex , Proc. Amer. Math. Soc. 123(1995), no. 6, 1873-1877., , 123(1995), no. 6, 1873-1877
14.  Phragmen-Lindelof Theorem of MinimalSurface Equations in Domains with Symmetry, Geometriae Dedicata, 71(1988), no. 1, 97-109., , 71(1998), no. 1, 97-109
15.  Generalized Conway polynomials, Journal of Knot Theory And Its Ramifications, 10(2001), no. 6, 923-929., , 10(2001), no. 6, 923-929
16.  (With Jenn-Fang Hwang and Fei-Tsen Liang) Phragmen-Lindelof Theorem of Minimal Surface Equations in Higher Dimensions, Pacific Journal of Mathematics., Pacific Journal of Math. , 207(2002), no. 1, 183-198
17.  Scattering Theory for the Operator math symbols by mimetex , Inverse Problems, 18(2002), no.1, 153-174., , 18(2002), no. 1, 153-174
18.  (with S-W Yang) Chern-Simons-Witten configuration space integrals in knot theory, Journal of knot theory and its ramifications , 14(2005), no. 6, 689-711